6 doctors weighed in:

Is it likely zyprexa is the reason for my akathisia and constipation? Or is it haldol (haloperidol) decanoate?

6 doctors weighed in
Dr. Patrick Tapia
Psychiatry
4 doctors agree

In brief: Could be either

Those both cause side effects including akathisia and changes in gastrointestinal functioning.
It could be that each one causes a separate side effect. For example, it could be the Haloperidol Decanoate causing the akathisia and the Olanzapine causing the constipation, for example although this is only a hypothesis. I would talk to your prescribing physician about your side effects. Stay safe!

In brief: Could be either

Those both cause side effects including akathisia and changes in gastrointestinal functioning.
It could be that each one causes a separate side effect. For example, it could be the Haloperidol Decanoate causing the akathisia and the Olanzapine causing the constipation, for example although this is only a hypothesis. I would talk to your prescribing physician about your side effects. Stay safe!
Dr. Patrick Tapia
Dr. Patrick Tapia
Thank
1 comment
Dr. Jane Steiner
I agree with what the doctor wrote but would ask why are you on both the haldol decanoate and olanzapine ?
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors